# SDR SWAA2022031169299

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 73,649 hours, 44,351 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY PANEL 195AL SUPPORT RIB CRACKED / REMOVED/REPLACED LEFT WING TO BODY PANEL 195AL SUPPORT RIB REF SRM 51-40-02
